# SDR SROM0418201402

- Difficulty date: April 18, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N660CP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36721
- Aircraft time: 6,404 hours, 5,030 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A524034
- Condition: Cracked
- Location: Zone 100
- Part time: 6,404 hours, 5,030 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL FOUND CRACKED.
